# SDR AALA20100728AFW03

- Difficulty date: July 28, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 93,445 hours, 15,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SILL INNER CHORD FAILSAFE STRAP STATION 505 AND 569 CORRODED.  ACCOMPLISHED REPAIR PER EA B767-53-011906.
